Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An endpoint estimate for the cone multiplier


Authors: Yaryong Heo, Sunggeum Hong and Chan Woo Yang
Journal: Proc. Amer. Math. Soc. 138 (2010), 1333-1347
MSC (2000): Primary 42B15
Published electronically: November 23, 2009
MathSciNet review: 2578526
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider an endpoint estimate for high-dimensional cone multipliers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B15

Retrieve articles in all journals with MSC (2000): 42B15


Additional Information

Yaryong Heo
Affiliation: Department of Mathematics, University of Wisconsin-Madison, Madison, Wisconsin 53706
Address at time of publication: Pohang Mathematics Institute, Pohang University of Science & Technology, Pohang 790-784, Korea
Email: heo@math.wisc.edu, heo@postech.ac.kr

Sunggeum Hong
Affiliation: Department of Mathematics, Chosun University, Gwangju 501-759, Republic of Korea
Email: skhong@mail.chosun.ac.kr

Chan Woo Yang
Affiliation: Department of Mathematics, Korea University, Seoul 136-701, Republic of Korea
Email: cw_yang@korea.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10112-0
PII: S 0002-9939(09)10112-0
Keywords: Cone multipliers.
Received by editor(s): October 6, 2008
Received by editor(s) in revised form: July 8, 2009
Published electronically: November 23, 2009
Additional Notes: The first author was supported by the Korea Research Foundation Grant funded by the Korean Government (KRF-2008-357-C00002).
The second author was supported by the Korea Research Foundation Grant funded by the Korean Government (MEST) (No. 2009-0065011).
The third author was supported by the Korea Research Foundation Grant funded by the Korean Government (KRF-2008-331-C00016).
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.